# SDR MYWA100074

- Difficulty date: May 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 14,303 hours, 5,532 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Part number: 9031342
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PA SYSTEM DOES NOT OPERATE FROM FLIGHT COMPARTMENT.
